# SDR 97ZZZX892

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4294P
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8329015
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Belt
- Part number: LW18129
- Condition: Failed
- Location: Alternator Drv
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF ALTERNATOR AFTER 4 HOURS OF FLIGHT.  INVESTIGATION FOUND ALTERNATOR DRIVE BELT BROKEN.  CHECK ALTERNATOR, BEARINGS, AND PULLEY, FOUND OK.  AIR COND BELT LOOSE.  REPLACED BELT, SET TENSION.  ALL CHECK OK AT RUN-UP.
